Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Does one get delay in periods after stopping microgynon ?

I stopped my micrognon packet at the end of March and took my period on the 3rd or 5th or April. I never went back on the pill ( personal reasons) now iam 5-7 days late. Could I be pregnant or is my body just getting back to normal. I have however had unprotected sex.
Asked On : Tue, 17 May 2011
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello, if you had unprotected sex than the possibility of pregnancy is there. Get a urine pregnacy test done or a serum bhcg test to check for pregnancy.If it comes negative, and you still don't get your periods in few days meet a doctor.she will be giving you medicine for withdrawl bleeding after ruling out pregnancy.
Answered: Tue, 17 May 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor